# SDR RAIA00602016

- Difficulty date: February 17, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 18,568 hours, 17,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT NR 3545 - INSPECTION REVEALED OVERWING EXIT EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE BULB.
